# SDR USAASB00188

- Difficulty date: July 12, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65468581103
- Condition: Leaking
- Location: Hyd Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MCO - FLT 2670 - UPON APPROACH INTO MCO, AFTER SETTING FLAPS, FLIGHT ENCOUNTERED SYSTEM A HYDRAULIC FLUID LOSS.  BOTH A PUMP LOW PRESSURE LIGHTS ILLUMINATED.  CREW ACCOMPLISHED ALTERNATE FLAP EXTENSION AND MANUAL GEAR EXTENSION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED IN FROM THE RUNWAY.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND A HYDRAULIC PRESSURE LINE ABOVE THE NR 2 ENGINE CHAFFED THROUGH AND LEAKING.  REPLACED HYDRAULIC LINE WITH TEMPORARY FLEX LINE AND PROGRAMMED DEFECTIVE LINE FOR REPLACEMENT.  ALSO, REMOVED AND REPLACED CASE DRAIN FILTERS.  NO METAL FOUND.  RAN ENGINE.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
